One of the not-so-great side effects of Depo is an increase in vaginal dryness and decrease in elasticity, which can cause bleeding and irritation after sex. Some lubricant and/or a vibrator should ease that problem. Also, since it can take up to nine months or even a year for the body to adjust to Depo, some spotting in that time is normal, even at odd intervals. But if you experience heavy bleeding, contact your gyno ASAP.
Go to the doctor and get some girl hormones.
well no you shouldn't be worried everyone is different but if you have not started by 16 and no later then you need to consult a doctor and don't stress about your period trust me its no fun
i'd advise you to go see your local GP or doctor
Stress, change of life styles, it could be a many of things.
yes jimmy bennett does like bella thorne but bella does not like him back she is already dating Garrett Backstrom but they havent been talking in a while and just yesterday they started hanging out again
ASK HIM SILLY Well why havent I thought of that.......
Yes. I am researching her for a project. i havent found the name yet though (:
Yes, i went to the doctor and i havent started my monthly period because im low on iron,so i take 1 iron tablet and 1 prenatal tablet to raise my iron level, my doctor has given me this information
shooting havent even started